MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM LCP(TM) PLATE 10 HOLES/73MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM LCP(TM) PLATE 10 HOLES/73MM; PLATE,FIXATION,BONE
Model Number 247.360
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a hardware removal was performed due to broken plate and non-union.Non-union was treated with 2.7mm variable angle locking compression olecranon plate plus autograft.Fragments were generated from a broken device and were removed easily.The original date of the implant was unknown.The procedure was successfully completed.The patient status non-union.Concomitant devices reported: unknown locking screws (part # unknown, lot # unknown, quantity # 2) unknown cortex screws (part # unknown, lot # unknown, quantity # 4).This complaint involves one (1) device.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6: added patient code h6: complaint is confirmed as we are able to confirm complaint description (broken) based on the received pictures.Product was not returned therefore no further investigation possible.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available (information or/and material), the investigation will be updated as applicable.H4: part/lot combination are unknown at synthes gmbh, no dhr review possible.H11 corrected data: d11; h5 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.0MM LCP(TM) PLATE 10 HOLES/73MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10082289
Report Number2939274-2020-02486
Device Sequence Number14276110
Product Code HRS
UDI-Device Identifier10886982170828
UDI-Public(01)10886982170828
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number247.360
Device Catalogue Number247.36
Device Lot NumberCE023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date06/09/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0MM LCP(TM) PLATE 10 HOLES/73MM; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; 2.0MM LCP(TM) PLATE 10 HOLES/73MM; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR